Alert archive / Hawaii / Flash Flood Warnings in 2008
Flash Flood Warning 31, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Dec 26, 2008, 7:43 AM HST for Hawaii County, Hawaii. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2008, 7:43 AM HST (17:43 UTC)
- Expired
- Dec 26, 2008, 7:45 PM HST
- In force
- 12 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Hawaii County, HI
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 5.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 991 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298
WGHW50 PHFO 261743
FFWHFO
HIC001-262045-
/O.NEW.PHFO.FF.W.0031.081226T1743Z-081226T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
743 AM HST FRI DEC 26 2008
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE ISLAND OF HAWAII IN HAWAII COUNTY
* UNTIL 1045 AM HST
* AT 730 AM HST...RAIN GAGES REPORTED RAINFALL RATES IN EXCESS OF 2
INCHES PER HOUR IN SOME LOCATIONS. A ROAD SLIDE HAS ALSO BEEN
REPORTED ALONG HIGHWAY 19 NEAR LAUPAHOEHOE. THE AREA OF HEAVY RAIN
WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEPEEKEO...PAPAIKOU...PAAUILO...OOKALA...LAUPAHOEHOE...KEAAU...
HONOMU...HONOKAA...HAWAIIAN PARADISE PARK...HAWAIIAN BEACHES AND
HAKALAU.
THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF HAWAII IN HAWAII COUNTY.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1045 AM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 1952 15537 1983 15532 2003 15558 2015 15543
1974 15492 1947 15477 1888 15565 1905 15567
$$6 follow-up statements
471
WGHW70 PHFO 261956
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
956 AM HST FRI DEC 26 2008
HIC001-262045-
/O.CON.PHFO.FF.W.0031.000000T0000Z-081226T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII IN HAWAII COUNTY-
956 AM HST FRI DEC 26 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF HAWAII
IN HAWAII COUNTY UNTIL 1045 AM HST...
RAIN CONTINUES TO FALL OVER THE WARNED AREA WITH SOME RAIN GAGES
REPORTING RAINFALL RATES IN EXCESS OF AN INCH PER HOUR. HEAVIER
RAINFALL RATES ARE STILL POSSIBLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEPEEKEO...
PAPAIKOU...PAAUILO...OOKALA...LAUPAHOEHOE...KEAAU...HONOMU...
HONOKAA...HAWAIIAN PARADISE PARK...HAWAIIAN BEACHES AND HAKALAU.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1045 AM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 1952 15537 1983 15532 2003 15558 2015 15543
1974 15492 1947 15477 1888 15565 1905 15567
$$058
WGHW50 PHFO 262036
FFWHFO
HIC001-262345-
/O.EXT.PHFO.FF.W.0031.000000T0000Z-081226T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
1036 AM HST FRI DEC 26 2008
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE ISLAND OF HAWAII IN HAWAII COUNTY
* UNTIL 145 PM HST
* AT 1030 AM HST...RADAR SHOWED HEAVY RAIN CONTINUING TO FALL OVER
THE WARNING AREA. RAIN GAGES HAVE REPORTED RAIN FALL RATES IN
EXCESS OF 2 INCHES PER HOUR AT TIME. THE AREA OF HEAVY RAIN WAS
NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEPEEKEO...PAPAIKOU...PAAUILO...OOKALA...LAUPAHOEHOE...KEAAU...
HONOMU...HONOKAA...HAWAIIAN PARADISE PARK AND HAKALAU.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 145 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 1952 15537 1983 15532 2003 15558 2015 15543
1974 15492 1947 15477 1888 15565 1905 15567
$$281
WGHW70 PHFO 262228
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1228 PM HST FRI DEC 26 2008
HIC001-262345-
/O.CON.PHFO.FF.W.0031.000000T0000Z-081226T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII IN HAWAII COUNTY-
1228 PM HST FRI DEC 26 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF HAWAII
IN HAWAII COUNTY UNTIL 145 PM HST...
RAIN CONTINUES TO FALL...MOSTLY AT RATES ABOUT 1 INCH PER HOUR.
EMBEDDED HEAVIER RAINFALL IS FALLING AT RATES BETWEEN 2 AND 3 INCHES
PER HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEPEEKEO...
PAPAIKOU...PAAUILO...OOKALA...LAUPAHOEHOE...KEAAU...HONOMU...
HONOKAA...HILO...HAWAIIAN PARADISE PARK AND HAKALAU.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 145 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 1952 15537 1983 15532 2003 15558 2015 15543
1974 15492 1947 15477 1888 15565 1905 15567
$$220
WGHW50 PHFO 262337
FFWHFO
HIC001-270245-
/O.EXT.PHFO.FF.W.0031.000000T0000Z-081227T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
137 PM HST FRI DEC 26 2008
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE ISLAND OF HAWAII IN HAWAII COUNTY
* UNTIL 445 PM HST
* AT 130 PM HST...RADAR SHOWED RAIN CONTINUING TO FALL OVER EAST
AND SOUTHEAST SECTIONS OF THE BIG ISLAND. RAIN GAGES AND RADAR
BOTH INDICATE THE HEAVIEST RAIN FALLING AT RATES BETWEEN 2 AND 3
INCHES PER HOUR. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEPEEKEO...PAPAIKOU...PAAUILO...OOKALA...LAUPAHOEHOE...KEAAU...
HONOMU...HONOKAA...HAWAIIAN PARADISE PARK AND HAKALAU.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 445 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 1952 15537 1983 15532 2003 15558 2015 15543
1974 15492 1947 15477 1888 15565 1905 15567
$$306
WGHW70 PHFO 270108
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
308 PM HST FRI DEC 26 2008
HIC001-270245-
/O.CON.PHFO.FF.W.0031.000000T0000Z-081227T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII IN HAWAII COUNTY-
308 PM HST FRI DEC 26 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF HAWAII
IN HAWAII COUNTY UNTIL 445 PM HST...
MODERATE RAIN CONTINUES TO FALL OVER MOST OF THE WARNING AREA. THE
FALLING RAIN COMBINED WITH RUNOFF CONTINUES TO CAUSE FLOODING
CONCERNS OVER THE WARNING AREA. RAIN GAGES HAVE REPORTED CLOSE TO 2
INCHES OF RAIN BETWEEN 11 AM AND 2 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEPEEKEO...
PAPAIKOU...PAAUILO...OOKALA...LAUPAHOEHOE...KEAAU...HONOMU...
HONOKAA...HILO...HAWAIIAN PARADISE PARK AND HAKALAU.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 445 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 1952 15537 1983 15532 2003 15558 2015 15543
1974 15492 1947 15477 1888 15565 1905 15567
$$519
WGHW50 PHFO 270229
FFWHFO
HIC001-270545-
/O.EXT.PHFO.FF.W.0031.000000T0000Z-081227T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
429 PM HST FRI DEC 26 2008
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE ISLAND OF HAWAII IN HAWAII COUNTY
* UNTIL 745 PM HST
* AT 418 PM HST...RADAR SHOWED HEAVY RAIN MOVING ONSHORE IN THE KAU
DISTRICT WITH RAINFALL RATES OF AROUND 2 INCHES PER HOUR...AND
JUST OFFSHORE NEAR LAUPAHOEHOE WITH RAINFALL RATES JUST OVER 1
INCH PER HOUR. RAIN HAS BEEN INTERMITTENT OVER MANY AREAS WITHIN
THE WARNING...BUT THE SATURATED GROUND AND THE CHANCE FOR LOCALLY
HEAVY RAINFALL EXCEEDING 2 INCHES PER HOUR CONTINUES THE THREAT
FOR FLOODING...AND THE POTENTIAL FOR ROCKSLIDES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEPEEKEO...PAPAIKOU...PAAUILO...OOKALA...LAUPAHOEHOE...KEAAU...
HONOMU...HONOKAA...KAWA FLATS...HAWAIIAN PARADISE PARK AND HAKALAU.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
ALTHOUGH THE RAIN MAY SUBSIDE FROM TIME TO TIME...STAY ALERT FOR
ADDITIONAL RAINFALL OR RUNOFF THAT MAY CAUSE FLOODING OR ROCKSLIDES.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 745 PM HST IF THE THREAT
FOR FLASH FLOODING PERSISTS.
LAT...LON 1952 15537 1983 15532 2003 15558 2015 15543
1974 15492 1947 15477 1888 15565 1905 15567
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 6:30 AM HST, 1 hour 13 minutes earlier.
Area forecast discussion, Dec 26, 6:30 AM HST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 630 AM HST FRI DEC 26 2008 .SYNOPSIS... AN UPPER LEVEL LOW NEAR THE BIG ISLAND IS MOVING WESTWARD. THIS LOW ALOFT WILL CONTINUE TO BRING UNSETTLED WEATHER TO THE STATE... ESPECIALLY TO THE BIG ISLAND AND MAUI THIS MORNING. THE UPPER LEVEL LOW WILL WEAKEN TO AN UPPER TROUGH OVER THE STATE BY SATURDAY. THIS WILL MAINTAIN A WET TRADE WIND PATTERN ACROSS THE ISLAND CHAIN THROUGH THIS WEEKEND. && .UPDATE... UPDATED THE FORECAST TO INCREASE POPS AND ASSOCIATED GRIDS OVER MOLOKAI...MAUI AND THE BIG ISLAND MAINLY FOR THIS MORNING. && .DISCUSSION... AN UPPER TROPOSPHERIC LOW NEAR THE BIG ISLAND IS MOVING SLOWLY TOWARD WEST SOUTHWEST. AT THE SURFACE...A 1033 MB HIGH PRESSURE LOCATED NEAR 36N 144W IS MOVING TOWARD THE SOUTHEAST AT 10 TO 15 MPH. A STRONG PRESSURE GRADIENT SOUTH OF THIS HIGH IS MAINTAINING MODERATE TO FRESH TRADE WINDS ACROSS THE MAIN HAWAIIAN ISLANDS THIS MORNING. RADAR REFLECTIVITY DATA AND SATELLITE OBSERVATIONS SHOW BANDS OF WESTWARD MOVING SHOWERS...SOME WITH LOCALLY HEAVY RAINFALL AND EMBEDDED MOVING ONSHORE ALONG THE EASTERN BIG ISLAND AND MAUI EARLY THIS MORNING. RAINFALL HAS BEEN PERSISTENT OVERNIGHT WITH LOCALLY HEAVY AMOUNTS OCCURRING IN SOME LOCATIONS...THE STREAM GAGE AT HONOLII STREAM LOCATED JUST NORTH OF HILO WAS READING ABOUT 15.5 FEET AT 330 AM HST. WHEN THIS STREAM GAGE REACHES 12 FEET...IT IS USUALLY INDICATIVE OF FLOODING AROUND HILO. THEREFORE...A FLASH FLOOD WARNING WAS ISSUED FOR PARTS OF THE WINDWARD AND SOUTHEASTERN BIG ISLAND THIS MORNING. ADDITIONAL HEAVY RAINFALL OVER WINDWARD MAUI PROMPTED THE ISSUANCE OF A FLOOD ADVISORY FOR PARTS OF THAT ISLAND. THESE WET CONDITIONS WILL CONTINUE FOR BOTH OF THESE ISLANDS TODAY. THE UNSTABLE WEATHER WILL EVENTUALLY SPREAD ACROSS THE REMAINDER OF THE STATE FROM MOLOKAI AND LANAI TO OAHU LATER TODAY...WITH A SLIGHT CHANCE OF THUNDERSTORMS BEING EMBEDDED WITHIN THE TRADE WIND SHOWERS. AS THE UPPER LEVEL LOW CONTINUE NEAR THE BIG ISLAND...THE SUMMITS WILL CONTINUE TO HAVE THE POTENTIAL FRO ADDITIONAL SNOW. AS A RESULT...THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 600 PM HST TODAY FOR THE BIG ISLAND SUMMITS. THIS ADVISORY MAY NEED TO BE EXTENDED INTO TONIGHT. ALSO...WINDS ON HALEAKALA CONTINUE NEAR THE WIND ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY WILL CONTINUE THERE AT LEAST UNTIL NOON TODAY. EXPECT WET TRADES TO CONTINUE THROUGH THE WEEKEND FOR THE REMAINING ISLANDS WITH THE GREATEST RAINFALL OCCURRING OVER WINDWARD FACING SLOPES. THE WINDS ACROSS THE SMALLER ISLANDS WILL REMAIN BREEZY... BUT ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. THE MODELS STILL INDICATE THE UPPER LEVEL LOW WILL OPEN UP INTO AN UPPER LEVEL TROUGH AS IT CONTINUES MOVING WESTWARD OVER THE ISLANDS DURING THE NEXT 12 TO 24 HOURS. THE TROUGH IS FORECAST TO START LIFTING OUT TO THE EAST NORTHEAST BY MONDAY AS A NEW UPPER LEVEL LOW FAR NORTHWEST OF THE ISLANDS BEGINS PUSHING TOWARD THE SOUTHEAST. THE GFS MODEL INDICATES THE UPPER LEVEL LOW WILL BE ABOUT 750 MILES WEST OF KAUAI BY WEDNESDAY. AT THE SAME TIME A SURFACE TROUGH OR A WEAK LOW WILL DEVELOP BENEATH THE UPPER LOW BY WEDNESDAY. THE LATEST GUIDANCE CONTINUES TO KEEP THE SURFACE SYSTEM WELL WEST OF THE ISLANDS. && .MARINE... A QUIKSCAT PASS FROM LAST EVENING INDICATED WIDESPREAD 25 KNOTS WINDS ACROSS NEARLY ALL COASTAL WATERS. SEAS OF 10 FEET ARE ALSO OCCURRING OVER MANY PARTS OF THE COASTAL WATERS. THEREFORE...THE SMALL CRAFT ADVISORY COVERS ALL HAWAIIAN WATERS TODAY. WIND WAVES PRODUCED BY FRESH TRADES COMBINED WITH AN EASTERLY SWELL WITH A PERIOD OF AROUND 10 SECONDS WILL CONTINUE TO BRING WAVES NEAR THE HIGH SURF ADVISORY THRESHOLD TO THE EAST FACINGS SHORES OF ALL OF THE MAIN HAWAIIAN ISLANDS...EXCEPT NIIHAU...KAHOOLAWE AND LANAI. THE MOKAPU BUOY NEAR KAILUA ON OAHU SHOWS A SIGNIFICANT WAVE HEIGHT OF 11 FEET WITH A PERIOD OF 10 SECONDS FROM OF A DIRECTION OF AROUND 70 DEGREES. THIS ELEVATED SURF IS EXPECTED TO CONTINUE AT LEAST THROUGH THIS AFTERNOON. ELSEWHERE...VERY SMALL SWELLS FROM BOTH THE NORTH AND NORTHWEST WILL PERSIST THROUGH MONDAY NIGHT. A NEW MODERATE SIZED WEST NORTHWEST SWELL IS EXPECTED TO ARRIVE DURING THE DAY TUESDAY. THIS SWELL IS EXPECTED TO THEN BUILD TUESDAY NIGHT AND WEDNESDAY...AND MAY PRODUCE SURF NEAR THE HIGH SURF ADVISORY THRESHOLD ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU WEDNESDAY. HOWEVER...THIS SWELL APPEARS TO INITIALLY BE COMING IN FROM A DIRECTION OF AROUND 290 DEGREES ACCORDING TO THE LATEST RUN OF THE WAVE WATCH III MODEL. THIS MAY CAUSE ENOUGH SHADOWING OF THE SWELL BY KAUAI AND NIIHAU TO KEEP IT FROM BUILDING TO HIGH SURF LEVELS ALONG NORTH AND WEST FACING SHORES OF THE OTHER SMALLER ISLANDS DURING THE DAY WEDNESDAY. HOWEVER...WEST FACING SHORES OF THE BIG ISLAND MAY SEE SURF APPROACHING THE HIGH SURF ADVISORY THRESHOLD WEDNESDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY UNTIL 600 PM HST THIS AFTERNOON FOR EAST FACING SHORES OF KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND. WINTER WEATHER ADVISORY UNTIL 600 PM HST THIS AFTERNOON FOR BIG ISLAND SUMMITS. WIND ADVISORY UNTIL NOON HST TODAY FOR HALEAKALA SUMMIT. SMALL CRAFT ADVISORY UNTIL 600 PM HST THIS AFTERNOON FOR ALL HAWAIIAN WATERS. SMALL CRAFT ADVISORY FROM 600 PM UNTIL 600 AM HST SATURDAY FOR THE SOUTH BIG ISLAND WATERS...MAALAEA BAY...AND THE KAIWI PAILOLO AND ALENUIHAHA CHANNELS. &&
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 10:19 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 25, 11:52 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 25, 11:57 PM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Dec 26, 2:18 AM HST | Flash Flood Warning | HFO | Hawaii | 6 hr |
Nearby
Flash Flood Warnings in Hawaii, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.